# SDR CALA2022080501973

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Dummy Rail
- Part number: NA
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY -Y81 AT FWD GALLEY AREA. SEE AEROMAN NON ROUTINE 2022-393815 REPLACED RAIL DUMMY -Y81 AT FWD GALLEY AREA IAW A320 SRM L=2.820 IN, W=2.017IN, D=0.116 IN, TOOL USED: CALIPER P/N: 51-72-11-911-001 AND DRAWING D53110984, PERFORMED DVI ON AREA 500-196-30, S/N: A20229175, DUE DATE: AUG-11-2022. AND NOT FOUND MORE DAMAGE IAW NTM 51-90-00, PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER IS: 9213827, MEASURE OF CORROSION ARE:
